# SDR 08FDEA02964

- Difficulty date: July 17, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: AUB126819
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 518 FB IS CHAFED.  REPAIRED THE LT WING INBD L/E PANEL 518 FB BY REMOVING THE DAMAGED AREA AND BONDED A FILLER AND DOUBLER IAW SRM 51-71-00; VOL II.  PRIMED AND PAINTED IAW SRM 51-21-02; VOL II.
